MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS, ALLOGRAFT GRAFTLINK CP; PIN, FIXATION, SMOOTH

ARTHREX, INC. IMPL SYS, ALLOGRAFT GRAFTLINK CP; PIN, FIXATION, SMOOTH
Model Number IMPL SYS, ALLOGRAFT GRAFTLINK CP
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-1588al-cp allograft graftlink was being tightened down to the tibia with a spare btb tightrope, the sutures broke just below the button construct.The graft was pulled out and a new one was opened.Surgeon had to slightly alter procedure with a full tibial tunnel through the cortex and a 14mm button applied using an abs tightrope.This was discovered during an all inside allograft graftlink acl procedure.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation identified that the sutures had torn.However, without the return of the device, further investigation cannot be performed.The root cause of the reported failure mode is undetermined.

Brand Name
IMPL SYS, ALLOGRAFT GRAFTLINK CP
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13619981
Report Number1220246-2022-04506
Device Sequence Number19363516
Product Code HTY
UDI-Device Identifier00888867200654
UDI-Public00888867200654
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL SYS, ALLOGRAFT GRAFTLINK CP
Device Catalogue NumberAR-1588AL-CP
Device Lot Number14820933
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date03/01/2022
Date Device Manufactured12/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown